# SDR SCNA95275

- Difficulty date: November 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283SC
- Make and model: Boeing 727225
- Aircraft serial: 22559
- Engine: Pwa JT8D17R
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: N2 Rotor
- Condition: Locked
- Location: Nr 1 Engine
- Stage of operation: UK
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

THE NR 1 ENGINE WAS SHUTDOWN IN-FLIGHT DUE TO A LOCKED N2 ROTOR.  REMOVED AND REPLACED THE NR 1 ENGINE.
